# SDR C2XA08RI168

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 9,530 hours, 5,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3053 - EWR - FLIGHT CREW REPORTED SMOKE IN COCKPIT AND EICAS INDICATION FOR LAV SMOKE.  EWR MX RAN ENGINES AND BOTH PACKS, INSPECTED DUCTS AND NO FAULTS OR SMOKE NOTICED.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
